RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 2, Pages 250–267 (Mi adm494)  

RESEARCH ARTICLE

A geometrical interpretation of infinite wreath powers

Vahagn H. Mikaelian

Department of Applied Mathematics, Yerevan State University

Abstract: A geometrical construction based on an infinite tree graph is suggested to illustrate the concept of infinite wreath powers of P. Hall. We use techniques based on infinite wreath powers and on this geometrical constriction to build a 2-generator group which is not soluble, but in which the normal closure of one of the generators is locally soluble.

Keywords: 2-generator groups, soluble groups, locally soluble groups, wreath products, infinite wreath products, graphs, automorphisms of graphs.

Full text: PDF file (434 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 20E08, 20E22, 20F16
Received: 05.05.2013
Revised: 05.12.2014
Language:

Citation: Vahagn H. Mikaelian, “A geometrical interpretation of infinite wreath powers”, Algebra Discrete Math., 18:2 (2014), 250–267

Citation in format AMSBIB
\Bibitem{Mik14}
\by Vahagn~H.~Mikaelian
\paper A geometrical interpretation of infinite wreath powers
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 2
\pages 250--267
\mathnet{http://mi.mathnet.ru/adm494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3352711}


Linking options:
  • http://mi.mathnet.ru/eng/adm494
  • http://mi.mathnet.ru/eng/adm/v18/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:77
    Full text:20
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019